# SDR A6WA201441340

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,976 hours, 32,590 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Heater
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER ODOR INFLIGHT,  LOCALIZED TO GALLEY & FIRST COUPLE ROWS OF CABIN.  NO SMOKE NOTED & NO ELECTRICAL ISSUES NOTED.  GALLEY HEAT & POTABLE WATER SYS ON. PULLED BREAKERS FOR POTABLE WATER & GALLEY HEAT & ODOR DISPERSED.  FOUND GALLEY LINE HEATER GROUNDED OUT & BURNING INSULATION NO DAMAGE NOTED TO ACFT SKIN OR STRUCTURE SAFTIED LINE HEATER & BREAKER IAW 278322 3 FOR MEL.
